# SDR QXEA2012062700565

- Difficulty date: June 27, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 26,923 hours, 27,843 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 564.4-584.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD SEAT TRACK, DEEP ABRASIONS BETWEEN BS 564.4 - 584.5.  BLENDED DAMAGE IAW RD 8/4-53-884.  MAX BLENDED AREA IS .012" AND IS WITHIN LIMITS IAW RD 8/4-53-884.  CONFIRMED BLENDED AREA WAS CRACK FREE REF NTM 51-00-06-910-801 PT 1.  RESTORED SURFACE PROTECTION IAW RD 8/4-53-884.
